Publication

Back to overview

Extremes of vector-valued Gaussian processes: Exact asymptotics

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2015
Author Debicki K., Hashorva E., Ji L., Tabis K.,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Stochastic Proc Applications
Volume (Issue) 125(11)
Page(s) 4039 - 4065
Title of proceedings Stochastic Proc Applications
DOI 10.1016/j.spa.2015.05.015

-